Bipolar fuzzy hyper MV-deductive systems of hyper MV-algebras
Commun. Korean Math. Soc. 2011 Vol. 26, No. 2, 169-182
https://doi.org/10.4134/CKMS.2011.26.2.169
Printed June 1, 2011
Min Su Kang
Hanyang University
Abstract : The notions of bipolar fuzzy hyper MV-subalgebras, (weak) bipolar fuzzy hyper MV-deductive system and precisely weak bipolar fuzzy hyper MV-deductive system are introduced, and their relations are investigated. Characterizations of bipolar fuzzy hyper MV-subalgebras and weak bipolar fuzzy hyper MV-deductive systems are provided.
Keywords : bipolar fuzzy hyper MV-subalgebra, (weak) bipolar fuzzy hyper MV-deductive system, precisely weak bipolar fuzzy hyper MV-deductive system
MSC numbers : 06F35, 03G25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd